# SDR SWAA2020052881029

- Difficulty date: May 27, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 43,433 hours, 26,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER EMERGENCY EXIT LENS MISSING DIRECTIONAL ARROW.  REMOVED & REPLACED EMERGENCY EXIT LIGHT LENS REF SIP.
